# SDR 2WAA201908151211

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N801WA
- Make and model: Doug MD 83
- Aircraft serial: 53291
- Aircraft time: 72,790 hours, 31,773 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D22311001
- Part serial: 35844
- Condition: Smoke
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM OVERHEAD BIN #3 A/C RH. R/R CABIN SIDEWALL LIGHTING BALLAST IAW MD-80 AMM 33-21-03. OPS CHECK NORMAL.
